# SDR DXTA200500924

- Difficulty date: August 25, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 9,326 hours, 7,452 cycles
- Engine: Pwa JT15D5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY OVERTEMP AT 145 DEGREES STEADY, ANNUNCIATOR LIGHT ILLUMINATED, DELARED EMERGENCY AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
